Ciclosporin-Induced Generalised Hypertrichosis in a Transgender Woman Receiving Testosterone Blockers.
Аннотация
Hypertrichosis is a well-documented side effect of ciclosporin, yet it is rarely encountered in dermatological practice. We present a case of hypertrichosis in a transgender woman on testosterone-blocking therapy, illustrating that ciclosporin can induce hypertrichosis even in the context of androgen suppression. A 25-year-old transgender woman with severe plaque psoriasis developed generalised hypertrichosis after commencing ciclosporin. She was concurrently taking estradiol and triptorelin as part of gender-affirming therapy. Hypertrichosis involved the arms, fingers, and face, leading to distress and subsequent discontinuation of ciclosporin. The patient was transitioned to adalimumab, which achieved good disease control without recurrence of hypertrichosis. This appears to be the first documented case of ciclosporin-induced hypertrichosis in a transgender woman receiving testosterone blockers. Clinicians should remain mindful of this potential adverse effect and its psychological impact when prescribing ciclosporin to transgender individuals. Further research is warranted to clarify the role of sex hormones in susceptibility to this side effect.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.